A new boundary element approach of modeling singular stress fields of plane V-notch problems

Niu, Z., Cheng, C., Ye, J. et al. (1 more author) (2009) A new boundary element approach of modeling singular stress fields of plane V-notch problems. International Journal of Solids and Structures, 46 (16). pp. 2999-3008. ISSN 0020-7683

Abstract

Metadata

Authors/Creators:
  • Niu, Z.
  • Cheng, C.
  • Ye, J. (J.Ye@leeds.ac.uk)
  • Recho, N.
Copyright, Publisher and Additional Information: © 2009 Elsevier. This is an author produced version of a paper published in International journal of Solids and Structures. Uploaded in accordance with the publisher's self archiving policy.
Keywords: linear elasticity, V-notch, stress intensity factor, boundary element method, asymptotic expansion
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Civil Engineering (Leeds)
Depositing User: Miss Elizabeth Winning
Date Deposited: 12 May 2009 14:24
Last Modified: 16 Sep 2016 13:47
Published Version: http://dx.doi.org/10.1016/j.ijsolstr.2009.03.028
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.ijsolstr.2009.03.028

Download

Filename: niuz1.pdf

Share / Export

Statistics